MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE; RESUSCITATION, ADLT W/MASK, RESV BA

VYAIRE MEDICAL INC. AIRLIFE; RESUSCITATION, ADLT W/MASK, RESV BA
Model Number 2K8004
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reservoir bag failed to inflate while being attached to high flow oxygen.Patient was admitted to the icu.
 
Additional Manufacturer Narrative
All information reasonably known as of 21 june 2024 has been included in this health authority report.Should additional.Information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 21 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.Since the reported defect was not confirmed and the root cause was not established no corrective or preventive actions were taken.However, assembly personnel were notified about the complaint.

Brand Name
AIRLIFE
Common Device Name
RESUSCITATION, ADLT W/MASK, RESV BA
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19586649
Report Number8030673-2024-01008
Device Sequence Number7195252
Product Code NHK
UDI-Device Identifier10190752114104
UDI-Public10190752114104
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2K8004
Device Catalogue Number2K8004
Device Lot Number0004266354,0004266348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown